An approach to a dual of regular closure operators
Cahiers de Topologie et Géométrie Différentielle Catégoriques, Volume 35 (1994) no. 2, pp. 109-128.
@article{CTGDC_1994__35_2_109_0,
     author = {Castellini, C. and Koslowski, J. and Strecker, G. E.},
     title = {An approach to a dual of regular closure operators},
     journal = {Cahiers de Topologie et G\'eom\'etrie Diff\'erentielle Cat\'egoriques},
     pages = {109--128},
     publisher = {Dunod \'editeur, publi\'e avec le concours du CNRS},
     volume = {35},
     number = {2},
     year = {1994},
     zbl = {0801.18002},
     mrnumber = {1280985},
     language = {en},
     url = {http://www.numdam.org/item/CTGDC_1994__35_2_109_0/}
}
TY  - JOUR
AU  - Castellini, C.
AU  - Koslowski, J.
AU  - Strecker, G. E.
TI  - An approach to a dual of regular closure operators
JO  - Cahiers de Topologie et Géométrie Différentielle Catégoriques
PY  - 1994
DA  - 1994///
SP  - 109
EP  - 128
VL  - 35
IS  - 2
PB  - Dunod éditeur, publié avec le concours du CNRS
UR  - http://www.numdam.org/item/CTGDC_1994__35_2_109_0/
UR  - https://zbmath.org/?q=an%3A0801.18002
UR  - https://www.ams.org/mathscinet-getitem?mr=1280985
LA  - en
ID  - CTGDC_1994__35_2_109_0
ER  - 
%0 Journal Article
%A Castellini, C.
%A Koslowski, J.
%A Strecker, G. E.
%T An approach to a dual of regular closure operators
%J Cahiers de Topologie et Géométrie Différentielle Catégoriques
%D 1994
%P 109-128
%V 35
%N 2
%I Dunod éditeur, publié avec le concours du CNRS
%G en
%F CTGDC_1994__35_2_109_0
Castellini, C.; Koslowski, J.; Strecker, G. E. An approach to a dual of regular closure operators. Cahiers de Topologie et Géométrie Différentielle Catégoriques, Volume 35 (1994) no. 2, pp. 109-128. http://www.numdam.org/item/CTGDC_1994__35_2_109_0/

1 J. Adámek, H. Herrlich, AND G.E. Strecker, Abstract and Concrete Categories, John Wiley, New York, 1990. | MR | Zbl

2 A.V. Arhangelskii AND R. Wiegand, Conectedness and disconnectedness in topology, Topology Appl., 5 (1975), pp. 9-33. | MR

3 S. Baron, A note on epi in To, Canad. Math. Bull., 11 (1968), pp. 503-504. | MR | Zbl

4 G. Castellini, Closure operators, monomorphisms and epimorphisms in categories of groups, Cahiers Topologie Géom. Différentielle Catégoriques, 27 (1986), pp. 151-167. | Numdam | MR | Zbl

5 G. Castellini AND D. Hajek, Closure operators and connectedness, Topology Appl., (1994). | MR | Zbl

6 G. Castellini, J. Koslowski, AND G.E. Strecker, Closure operators and polarities, in Proceedings of the 1991 Summer Conference on General Topology and Applications in Honor of Mary Ellen Rudin and Her Work, A. R. Todd, ed., Madison, WI, June 1991, New York Academy of Science. To appear 1993. | MR | Zbl

7 G. Castellini AND G.E. Strecker, Global closure operators vs. subcategories, Quaestiones Math., 13 (1990), pp. 417-424. | MR | Zbl

8 M.M. Clementino, Weakly hereditary closure operators, Topology Appl., 49 (1993), pp. 129-139. | MR | Zbl

9 D. Dikranjan AND E. Giuli, Closure operators I, Topology Appl., 27 (1987), pp. 129-143. | MR | Zbl

10 D. Dikranjan, E. Giuli, AND W. Tholen, Closure operators II, in Categorical Topology, J. Adámek and S. MacLane, eds., Prague, 1988, World Scientific, Singapore, 1989, pp. 297-335. | MR

11 M. Erné, J. Koslowski, A. Melton, AND G.E. Strecker, A primer on Galois connections, in Proceedings of the 1991 Summer Conference on Topology and Applications in Honor of Mary Ellen Rudin and Her Work, A. R. Todd, ed., Madison, WI, June 1991, New York Academy of Science. To appear 1993. | MR | Zbl

12 H. Herrlich AND G.E. Strecker, Category Theory, Heldermann Verlag, Berlin, 2nd ed., 1979. | MR | Zbl

13 J.R. Isbell, Epimorphisms and dominions, in Proceedings of the Conference on Categorical Algebra, La Jolla 1965, S. Eilenberg, D. Harrison, S. MacLane, and H. Röhrl, eds., La Jolla, 1965, Springer-Verlag, Berlin - New York, 1966, pp. 232-246. | MR | Zbl

14 J. Koslowski, Closure operators with prescribed properties, in Category Theory and its Applications, F. Borceux, ed., no. 1248 in Lecture Notes in Mathematics, Louvain-la-Neuve, 1987, Springer-Verlag, Berlin - New York, 1988, pp. 208-220. | MR | Zbl

15 L.D. Nel AND R.G. Wilson, Epireflections in the category of To spaces, Fund. Math., 75 (1972), pp. 69-74. | MR | Zbl

16 G. Preuss, Eine Galois-Korrespondenz in der Topologie, Monatsh. Math., 75 (1971), pp. 447-452. | MR | Zbl

17 S. Salbany, Reflective subcategories and closure operators, in Categorical Topology, E. Binz and H. Herrlich, eds., no. 540 in Lecture Notes in Mathematics, Mannheim, 1975, Springer-Verlag, Berlin - New York, 1976, pp. 548-565. | MR | Zbl